# SDR F3LA2020110500044

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N354FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09026
- Aircraft time: 4,049 hours, 1,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG, FOUL, OILY, MUSTY ODOR ON TAXI.  PERFORMED IDENTIFICATION OF CAUSE FOR CABIN ODOR, SMOKE OR FUME, IAW TSM 05-50-00-810-831-A.  FOUND NO FAULTS, NO CABIN ODOR NOTED AT THIS TIME, A/C OK TO CONTINUE.
